# SDR CALA2025011700142

- Difficulty date: January 16, 2025
- Submitted: January 17, 2025
- Operation: Air carrier
- Aircraft: N779UA
- Make and model: Boeing 777222
- Aircraft serial: 26941
- Aircraft time: 100,028 hours, 18,643 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Longeron
- Part number: 111W23221
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AD2019-11-02 - SUPPORT TASK - EA 5310-07557 REV B OP 002 - LH UNDERWING LONGERON 1EA HOLE FOUND CRACK AT FWD CARGO RING CHORD TRANSFER REF. NON-ROUTINE HX NRC WO.4219991 AND EA 5310-07557 REV B OP 002 LH UNDERWING LONGERON FWD CARGO RING L/P NO.3547739 CREATED. CHORD REPAIRED AS PER EC/RA NO.5310-08495 REV ORIG PART 1  INTERIM REPAIR, REPEAT INSPECTIONS REQUIREMENT REFER EC/RA NO. 5310-08495 REV ORIG PART 1 STEP 2 AND STEP 3, L/P NO.3547860.
